# SDR DALA2020113003917

- Difficulty date: November 25, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 42,816 hours, 22,186 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Condition: Leaking
- Location: Oil System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING APU START A MODERATE DIRTY SOX SMELL.  DURING ENGINE START & TAXI THE SMELL CONTINUED.  DURING CLIMB & CRUISE ODOR CONTINUED AT A MODERATE LEVELS.  ODOR WAS REPORTED IN CABIN AS WELL.  BOTH CAPT & F/O USED O2 DURING FLIGHT.  CORRECTIVE ACTION: FOUND OIL LEAKING FROM COOLING FAN TRANSFER TUBE AND ONTO AND PAST AIR INTAKE DIFFUSER.  REPLACED APU COOLING FAN, IAW A319 AMM 49-52.  ALSO REPLACED TRANSFER TUBE O-RINGS.
